MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX HV US 1 PACK; BONE CEMENT

STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX HV US 1 PACK; BONE CEMENT
Catalog Number 6194-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor revised a left medial uni originally done on (b)(6) 2023 due to persistent pain.No allegations were made against the implants.She revised to a primary triathlon with universal baseplate.
 
Additional Manufacturer Narrative
Stryker orthopaedics is a distributor of this device, which is manufactured by osartis.The manufacturer has responsibility for regulatory decisions and mdr/mir reporting.Supplier has been notified.Serious injury reports for hv products are also filed by stryker personnel.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text: device not returned.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a simplex cement mix was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: check of batch documentation and performance of retain test.No deviations were detected.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to pain.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.Additionally, the reported device is an oem product.Written acknowledgement from the oem supplier, rm2024/033, that an investigation has been initiated at the oem supplier site was received that indicated "in order to exclude a product-specific cause, the batch documentation was checked and a retain test was carried out.No deviations were detected.A user- or patient-specific cause is possible.A report has been submitted to the fda.No further measures are possible, this complaint will be closed." if devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
SIMPLEX HV US 1 PACK
Common Device Name
BONE CEMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19130567
Report Number0002249697-2024-00617
Device Sequence Number6900516
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6194-1-001
Device Lot Number219AB824AD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexMale